MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY

MEDLINE INDUSTRIES LP; TTL1LYR 16FR10ML 100%SIL TMP TRAY
Catalog Number URO170816T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility "the catheter would not drain past the connection where the actual catheter meets the tubing".Per the facility "staff irrigated and manipulated the tubing multiple times to try to get the foley to drain for 10-15 minutes".Per the facility they were eventually able to get the foley to drain.Per the facility the foley catheter was replaced and there was a reported infection related to the catheter where "draining/air locking was an issue".The sample was returned for evaluation and a dimensional analysis of the catheter found no issues or abnormalities.The investigation showed the blockage occurred due to blood clotting and encrustation of the catheter tip and eyelets no additional information is available at this time.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility "the catheter would not drain past the connection where the actual catheter meets the tubing".

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMP TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key19547308
Report Number1417592-2024-00659
Device Sequence Number6716197
Product Code OHR
UDI-Device Identifier40888277866943
UDI-Public40888277866943
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown